# SDR CALA2025040803650

- Difficulty date: April 8, 2025
- Submitted: April 9, 2025
- Operation: Air carrier
- Aircraft: N17126
- Make and model: Boeing 757224
- Aircraft serial: 27566
- Aircraft time: 95,961 hours, 23,432 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8100717201
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(B757-53-3-0564) L/H FUSELAGE LIGHT LENS CRACKED AT AFT OVER WIN G HATCH DOT 140-065
